Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Diarrhoea, gastric, constipation, blood in stool, pain in vagina, feels tired, weak, loss of appetite

I have been having the same problem for a couple of months now always bloating diarrhea gassy constipated and sometimes it bleeds when I poop sometimes it s yellow when I wipe back there sometimes I have pain shooting down to my vagina my period sometimes switches up on me I have no clue what s going on I am always tired and have no energy or appetite to eat .
Asked On : Sat, 10 Mar 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Your symptoms point towards intestinal worm infestation. It is can be easily treated by a single dose of albendazole. The worms can cause your intestine to bleed, which explains the blood in stools, loss of blood leads to weakness. So you have to take vitamins and iron as well. Consult your physician and get a prescription for all the medications and you should be fine in a week.

Hope you get well soon.
Answered: Thu, 12 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor